MAUDE Adverse Event Report: OSTEOMED, LLC LEVER ARM MOTOR UNIT; HANDPIECE, ROTARY BONE CUTTING

OSTEOMED, LLC LEVER ARM MOTOR UNIT; HANDPIECE, ROTARY BONE CUTTING
Model Number 450-0034
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A service request for the device was received with no product complaint made.On (b)(6) 2023, the service request work order device diagnosis was completed.During the service request work order, it was noted the device was running continuously due to a malfunctioning cable assembly.As a result of these findings of the service request work order, this report is being submitted.Additionally, as a result of the service request work order, the customer is being contacted to obtain additional information regarding these findings.
 
Additional Manufacturer Narrative
The device had been returned under a service work order (sro) during which it was identified.The device was continuously running due to malfunction of the cable assembly.The device is a reusable device.Attempts are being made to obtain further information regarding the findings of the sro, and a follow up report will be submitted if additional information is received and/or upon completion of the investigation.
 
Additional Manufacturer Narrative
Additional information was received on 14 april 2023 reporting the issue was noted when checked at the distributor's warehouse and was not noted during a procedure.Therefore, no patient was involved.Therefore, h6.Health effect-clinical code and health effect- impact code were updated.The invetigation was competed on (b)(6) 2023.The device is a reusable instrument and was manufactured in 2018; therefore, it is unknown how many times the device was used prior to this reported complaint event nor under what circumstances it was used.The device was tested per otr 0060 rev e upon manufacture and met all specifications.A review of complaint history determined there have been six (6) other reported complaints in the last two (2) years.Based on the information available and the investigation performed, the root cause could not be determined.

Brand Name
LEVER ARM MOTOR UNIT
Common Device Name
HANDPIECE, ROTARY BONE CUTTING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
ellie wood
3885 arapaho rd
addison, TX 75001
9726774600
MDR Report Key16728879
Report Number2027754-2023-00011
Device Sequence Number6726782
Product Code KMW
UDI-Device Identifier00845694015646
UDI-Public(01)00845694015646(30)1(11)181114
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450-0034
Device Catalogue Number450-0034
Device Lot Number1131876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown